# SDR ASAA2023092145227

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N990AK
- Make and model: Boeing 737-9
- Aircraft serial: 67424
- Aircraft time: 72 hours, 33 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TO AIRCRAFT FOUND AMBER "AUTO FAIL" AND GREEN "ALTN" LIGHTS ILLUMINATED ON PRESSURIZATION PANEL, SELECTOR SWITCH IN AUTO. GROUNDED - YES. NO 30 DAY HISTORY, RESET CABIN PRESSURE CONTROL PNL AND BITE TEST OF BOTH PRESSURE CONTROLLERS - NO FAULTS. REF IFIM TASK 21-31-00-810-850.
